# SDR ASAA2012100893086

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,570 hours, 5,298 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WILL NOT START USING LT IGNITER.  ACCOMPLISHED EEC L/R AUDIBLE TEST IAW AMM 71 00 00 150 801, FOUND LT IGNITER WEAK.  REMOVED BOTH IGNITER PLUGS AND FOUND THEM SEVERELY WORN.  REPLACED IGNITERS IAW 74 21 02 400 801. R & R IGNITION LEADS LT & RT IAW 74 21 01 000 801 AND 74 21 01 400 801.  ENGINE STARTED USING LT AND RT IGNITERS.  BITE TEST NO FAULTS NOTED.
